# SDR AALA20130125001

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 103,072 hours, 16,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2HJ EMERGENCY SEAT LIGHT INOPERATIVE.  FOUND DAMAGED WIRE IN SHORT LEAD BENEATH SEAT 2HJ.  REPIARED WIRE.  OPS CHECK NORMAL.
